# SDR DHL2006804527

- Difficulty date: February 1, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Web
- Condition: Cracked
- Location: Rudder
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER L/E WEB CRACKED 0.500 INCH STA ZV 295.000.  REMOVED CRACKED WEB IAW SRM 51-1-21.  FABRICATED NEW WEB (AL2024"0" 0.050") IAW SRM 55-6-1 FIG 2.  HEAT TREATED FROM 7075"0" TO 2024T4 IAW SRM 51-1-1 PG 1-13-17.  CLEANED, TREATED AND PRIMED AREA AND WEB IAW SRM 51-1-8B.  INSTALLED NEW WEB IAW SRM 51-1-21.  REFER TO NR 044630 FOR BALANCING.
